# SDR DALA2015062103911

- Difficulty date: June 20, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 52,896 hours, 23,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM Y1292 AT AFT GALLEY AREA BETWEEN FRAME 66 TO FRAME 68,  L=2.200", W=1.250", D=0.003".  MEASURES APPROXIMATELY, SSI 534147.  REPLACED FLOORBEAM, Y1292 LOCATED BETWEEN FRAME 66 TO FRAME 68 IAW SRM 51-72-11 AND DWG D53472800, D53472000.
